# SDR 2005FA0000277

- Difficulty date: January 20, 2005
- Submitted: February 21, 2005
- Operation: General aviation
- Aircraft: N8375F
- Make and model: Scwzer 269D
- Aircraft serial: 0031A
- Aircraft time: 1,967 hours
- Engine: Allsn 250C20
- Engine time: 1,967 hours, 1,284 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Tube
- Part number: 6871461
- Condition: Worn
- Location: Engine
- Part time: 1,967 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: R

## Discrepancy

THE PILOT WAS FLYING AT APPROX. 600 FEET INDICATED, WHEN HE EXPERIENCED A VIOLENT YAW TO THE RIGHT AND A HIGH PITCH ENG. SOUND. AN EMERGENCY LANDING WAS MADE WITH PARTIAL POWER UNTIL THE LAST 50 FT. AND THEN THE PILOT HAD TO ENTER AUTOROTATION WITH NO POWER DUE TO EXCESSIVE SURGING AND YAWING THAT RESULTED.  IT HAD BEEN INSTALLED AND WORKING 47.1 HOURS BEFORE THE OCCURANCE. THE PROBLEM WAS A B-NUT ON THE PR LINE (REGULATED AIR PRESSURE) HAD SOMEHOW BACKED OFF FROM THE POWER TURBINE GOVERNOR. THIS CAUSED GOVERNOR FAILURE, CAUSING EXTREME ERRATIC OPERATION OF THE BENDIX FUEL SYS. COMPONENTS.
